# SDR HEEA079021

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N720PH
- Make and model: Bell 407
- Aircraft serial: 53277
- Aircraft time: 2,836 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 407375002103
- Part serial: 0482
- Condition: Malfunctioned
- Location: Engine Ng
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NG INDICATOR WILL NOT DISPLAY RPM BUT WILL TEST.
